Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 22, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Apr 25, 2011, 9:45 PM CDT for 16 counties in Texas. It took effect at Apr 26, 2011, 12:00 PM CDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 9:45 PM CDT (02:45 UTC)
- In effect from
- Apr 26, 2011, 12:00 PM CDT
- Expired
- Apr 26, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Irion County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 31 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:00 PM CDT | WILDFIRE 500 | 2 W Zephyr, TX | ESTIMATED 500 ACRE WILDFIRE NEAR U.S. HIGHWAY 183 NEAR BLANKET CREEK. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5512 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451 WWUS84 KSJT 260245 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 945 PM CDT MON APR 25 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON ACROSS MUCH OF WEST CENTRAL TEXAS... .A WEAK COLD FRONT MOVES THROUGH THE BIG COUNTRY THIS EVENING AND EVENTUALLY STALL IN THE VICINITY OF THE COLORADO RIVER LATER TONIGHT. THIS FRONT WILL LIFT BACK TO THE NORTH ON TUESDAY AS SOUTHWEST WINDS INCREASE TO 15 TO 25 MPH. RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS AND LOWER TEENS...RANGING FROM 7 PERCENT IN THE WESTERN COUNTIES TO AROUND 15 PERCENT IN THE EAST. THESE FACTORS...COMBINED WITH TEMPERATURES IN THE UPPER 80S TO MID 90S...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE AREA. SLIGHTLY LOWER WIND SPEEDS AND RECENT HEAVY RAINFALL WILL KEEP THE WILDFIRE THREAT SLIGHTLY LOWER ACROSS THE CENTRAL AND EASTERN BIG COUNTRY. THE FIRE WEATHER WATCH HAS BEEN UPGRADED FOR THE CONCHO VALLEY...NORTHERN EDWARDS PLATEAU AND WESTERN BIG COUNTRY. THE WATCH REMAINS IN EFFECT ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY. TXZ049-054-064>066-071>073-076>078-261200- /O.UPG.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/ /O.NEW.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON- 945 PM CDT MON APR 25 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CONCHO VALLEY...NORTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR THE CONCHO VALLEY... NORTHERN EDWARDS PLATEAU AND WESTERN BIG COUNTRY. THIS REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... SCHLEICHER...SUTTON. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS OVER 30 MPH. * HUMIDITY: FALLING TO 7 TO 11 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ139-140-154-155-168>170-261200- /O.CON.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/ COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- 945 PM CDT MON APR 25 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE HEARTLAND AND NORTHWEST HILL COUNTRY... * AFFECTED AREA: IN TEXAS...COLEMAN...BROWN...MCCULLOCH...SAN SABA...MENARD...KIMBLE...MASON. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS TO 25 MPH. * HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT JOHNSON
2 follow-up statements
199 WWUS84 KSJT 260921 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 421 AM CDT TUE APR 26 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON ACROSS MUCH OF WEST CENTRAL TEXAS... .SURFACE LOW DEVELOPING IN NORTHWEST TEXAS THIS AFTERNOON...WILL BRING GUSTY DRY WESTERLY WINDS AND CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING TO MUCH OF WEST CENTRAL TEXAS. THE STRONGEST WINDS AND MOST CRITICAL AREAS WILL BE ACROSS THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. TXZ155-169-170-261030- /O.CAN.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/ SAN SABA-KIMBLE-MASON- 421 AM CDT TUE APR 26 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SAN SABA...KIMBLE AND MASON COUNTIES THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE FIRE WEATHER WATCH. * AFFECTED AREA: IN TEXAS...SAN SABA...KIMBLE...MASON. WHILE THE FIRE WEATHER WATCH IS NOT LONGER IN EFFECT...ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE WITH GUSTY WESTERLY WINDS THIS AFTERNOON. $$ TXZ139-140-154-168-270100- /O.UPG.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/ /O.EXA.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/ COLEMAN-BROWN-MCCULLOCH-MENARD- 421 AM CDT TUE APR 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE HEARTLAND AND PORTIONS OF THE NORTHWEST HILL COUNTRY. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...COLEMAN...BROWN...MCCULLOCH... MENARD. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS TO 25 MPH. * HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ127-270100- /O.EXA.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/ TAYLOR- 421 AM CDT TUE APR 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR TAYLOR COUNTY. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...TAYLOR. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS OVER 30 MPH. * HUMIDITY: FALLING TO 7 TO 11 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ049-054-064>066-071>073-076>078-270100- /O.CON.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON- 421 AM CDT TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CONCHO VALLEY AND WESTERN SECTIONS OF THE BIG COUNTRY. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... SCHLEICHER...SUTTON. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS OVER 30 MPH. * HUMIDITY: FALLING TO 5 TO 10 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
734 WWUS84 KSJT 261959 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CDT TUE APR 26 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON AND AGAIN WEDNESDAY AFTERNOON ACROSS MUCH OF WEST CENTRAL TEXAS... .SURFACE LOW DEVELOPING IN NORTHWEST TEXAS THIS AFTERNOON...WILL BRING GUSTY DRY WESTERLY WINDS AND CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING TO MUCH OF WEST CENTRAL TEXAS. THE STRONGEST WINDS AND MOST CRITICAL AREAS WILL BE ACROSS THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. THE PASSAGE OF A COLD FRONT ON WEDNESDAY WILL BRING GUSTY NORTHWEST WINDS TO THE AREA ON WEDNESDAY. AGAIN...WITH HUMIDITY VALUES REMAINING VERY LOW...CRITICAL FIRE DANGER CONDITIONS WILL BE LIKELY. TXZ054-064>066-071>073-076>078-154-168-270200- /O.NEW.KSJT.FW.W.0023.110427T1600Z-110428T0000Z/ /O.CON.KSJT.FW.W.0022.000000T0000Z-110427T0100Z/ NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT- SCHLEICHER-SUTTON-MCCULLOCH-MENARD- 259 PM CDT TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON. * AFFECTED AREA: IN TEXAS...NOLAN...STERLING...COKE...RUNNELS... IRION...TOM GREEN...CONCHO...CROCKETT...SCHLEICHER...SUTTON... MCCULLOCH...MENARD. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS OVER 30 MPH ON TUESDAY. NORTHWEST WINDS AROUND 20 MPH GUSTING TO 30 MPH ON WEDNESDAY. * HUMIDITY: FALLING TO 5 TO 10 PERCENT DURING THE AFTERNOON. * TIMING: BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ169-170-270200- /O.NEW.KSJT.FW.W.0023.110427T1600Z-110428T0000Z/ KIMBLE-MASON- 259 PM CDT TUE APR 26 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. * AFFECTED AREA: IN TEXAS...KIMBLE...MASON. * WIND: NORTHWEST WIND AROUND 20 MPH...WITH GUSTS TO 30 MPH. * HUMIDITY: FALLING TO 5 TO 10 PERCENT IN THE AFTERNOON. * TIMING: WEDNESDAY AFTERNOON AND EARLY EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ049-127-139-140-270100- /O.CON.KSJT.FW.W.0022.000000T0000Z-110427T0100Z/ FISHER-TAYLOR-COLEMAN-BROWN- 259 PM CDT TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: IN TEXAS...FISHER...TAYLOR...COLEMAN...BROWN. * WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... WITH OCCASIONAL GUSTS TO 25 MPH. * HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON. * TIMING: TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 6:10 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 25, 6:10 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 610 PM CDT MON APR 25 2011 .DISCUSSION... SEE AVIATION DISCUSSION BELOW... && .AVIATION... GUSTY WEST WINDS WILL QUICKLY BEGIN TO SUBSIDE AFTER SUNSET. A COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS EVENING AND THEN THROUGH KABI AROUND 06Z. ONLY IMPACT THIS WILL HAVE IS A WIND SHIFT TO THE NORTH AT 5 TO 10 KNOTS. THE FRONT IS EXPECTED TO STAY NORTH OF THE OTHER TERMINALS. SOME STRATUS DEVELOPMENT IS POSSIBLE BEHIND THE FRONT AT KABI...AND INCLUDED A SCATTERED GROUP OF 2K FOOT CEILINGS AFTER 11Z. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WINDS WILL QUICKLY INCREASE TO 12 TO 18 KNOTS AT ALL TAF SITES BY 16Z TUESDAY. && .PREV DISCUSSION... /ISSUED 359 PM CDT MON APR 25 2011/ SHORT TERM... DRYLINE HAS ADVANCED ACROSS ALL OF WEST CENTRAL TEXAS EXCEPT SAN SABA COUNTY. GUSTY WEST WINDS ARE OCCURRING BEHIND THE DRYLINE WITH AN INTRUSION OF VERY DRY AIR. WITH THESE CONDITIONS A RED FLAG WARNING IS IN EFFECT FOR MOST OF OUR COUNTIES UNTIL 8 PM... AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM. SAN SABA COUNTY IS ON THE BACK EDGE OF A TORNADO WATCH...WHICH IS IN EFFECT UNTIL 10 PM. ANTICIPATE THAT THIS WATCH WILL BE CANCELLED FOR SAN SABA COUNTY ONCE THE DRYLINE AND ASSOCIATED CUMULUS FIELD EXIT THE COUNTY...BY 430-500 PM. WINDS WILL DIMINISH EARLY TONIGHT. A WEAK COLD FRONT ASSOCIATED WITH DEPARTING UPPER SHORTWAVE TROUGH WILL SAG SOUTH INTO THE BIG COUNTRY AFTER MIDNIGHT...AND SHOULD PROGRESS TO INTERSTATE 20 OR A LITTLE FARTHER SOUTH BEFORE STALLING TOWARD MORNING. AS ANOTHER UPPER POTENT SHORTWAVE TROUGH DIVES SOUTHEAST ACROSS THE CENTRAL ROCKIES TO THE CENTRAL/SOUTHERN HIGH PLAINS ON TUESDAY...SURFACE LOW WILL DEVELOP IN SOUTHEASTERN COLORADO AND MOVE SOUTHEAST TOWARD CHILDRESS. STALLED WEAK FRONTAL BOUNDARY WILL BE LIFTED NORTH AS A WARM FRONT OUT OF THE BIG COUNTRY BY TUESDAY AFTERNOON. WITH THIS SETUP ANOTHER EASTWARD DRYLINE SURGE IS EXPECTED ON TUESDAY ACROSS WEST CENTRAL TEXAS. WINDS WILL BE WELL-ALIGNED AGAIN IN THE LOWER TO MID-LEVELS... PROMOTING DOWNWARD MOMENTUM TRANSFER. COMBINATION OF GUSTY WEST-SOUTHWEST WINDS COMBINED WITH ANOTHER INTRUSION OF VERY DRY AIR AND AFTERNOON TEMPERATURES IN THE 90S COULD RESULT IN CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY FROM NOON TO 8 PM. LEFT OUT SOME OF THE BIG COUNTRY COUNTIES...WHERE THE WIND SPEEDS ARE NOT EXPECTED TO BE AS HIGH. ACROSS THAT AREA... SURFACE PRESSURE GRADIENT WILL BE A LITTLE WEAKER GIVEN DEVELOPMENTS IN THE SURFACE PRESSURE PATTERN. GOING WITH HIGHS AT OR SLIGHTLY ABOVE THE WARMER MET GUIDANCE TUESDAY...GIVEN THE EXPANDED 850 MB THERMAL RIDGE AND LOW- LEVEL DOWNSLOPING COMPONENT. LONG TERM... THE MAIN FORECAST CONCERN IN THE EXTENDED WILL CONTINUE TO BE THE WILDFIRE DANGER. A DRY COLD FRONT WILL MOVE ACROSS WEST CENTRAL TEXAS BY WEDNESDAY BRINGING GUSTY NORTHWEST WINDS AND A CONTINUATION OF VERY DRY CONDITIONS. FLOW ALOFT STAYS MAINLY ZONAL THROUGH THE END OF THE WEEK INTO THE WEEKEND...WITH NEAR CRITICAL FIRE CONDITIONS POSSIBLE THROUGH FRIDAY. ANOTHER COLD FRONT WILL APPROACH THE AREA SATURDAY...BUT AT THIS POINT LOOKS LIKE ENOUGH UNCERTAINTY WITH MOISTURE RETURN...SO HAVE NOT INCLUDED ANY MENTIONABLE PRECIPITATION FORECAST IN THE EXTENDED AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 54 91 55 76 49 / 0 0 10 0 0 SAN ANGELO 54 96 54 84 49 / 0 0 10 0 0 JUNCTION 54 95 54 86 46 / 0 0 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN... RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON... TAYLOR...THROCKMORTON...TOM GREEN. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...IRION...KIMBLE...MASON... MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER... STERLING...SUTTON...TOM GREEN. && DANIELS
Hazardous weather outlook, Apr 25, 8:05 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 805 PM CDT MON APR 25 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-262300- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 805 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MID EVENING AS WINDS BEGIN TO SUBSIDE. A WEAK COLD FRONT WILL MOVE THROUGH THE BIG COUNTRY AND NORTHERN HEARTLAND OVERNIGHT RESULTING IN A WIND SHIFT TO THE NORTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 8 PM TUESDAY FOR THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS...ACROSS MOST OF WEST CENTRAL TEXAS. RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 15 PERCENT WITH SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JOHNSON
In the hours before
Local storm report, Apr 25, 5:12 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
512 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL BLACKWELL 32.09N 100.32W
04/24/2011 E1.00 INCH NOLAN TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1100146
JOHNSONLocal storm report, Apr 25, 5:21 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL LUEDERS 32.80N 99.62W
04/23/2011 E1.00 INCH JONES TX PUBLIC
QUARTER SIZE HAIL REPORTED IN LUEDERS.
&&
EVENT NUMBER SJT1100147
CDLocal storm report, Apr 25, 5:50 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
550 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 6 W BRADSHAW 32.10N 100.00W
04/24/2011 E1.75 INCH TAYLOR TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1100148
JOHNSONLocal storm report, Apr 25, 6:13 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 7 SSE OPLIN 32.05N 99.51W
04/25/2011 E1.00 INCH COLEMAN TX PUBLIC
DIME TO QUARTER SIZE HAIL AT LAKE COLEMAN
&&
EVENT NUMBER SJT1100149
JOHNSONLocal storm report, Apr 25, 7:32 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TORNADO 7 NNE BAIRD 32.49N 99.36W
04/24/2011 CALLAHAN TX STORM CHASER
LARGE MULTI VORTEX TORNADO WAS REPORTED NEAR US 283
NEAR THE SCHACKELFORD - CALLAHAN COUNTY LINE.
&&
EVENT NUMBER SJT1100150
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:59 PM CDT | Red Flag Warning | SJT | Coke, Concho, Crockett, Fisher, Irion, Kimble and 10 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.